cardiologist-icon
Hypertension sudden faint
Dr Narsinghan did my angiography on2006 at care hospital...he told that minor problem ..I have hypertension and thyroid. I take seloken 25 olsar 20 and eltrxin 100. On 27 th my doctor md ajijul haque changed the seloken with cilacar 10. 1st sept at 11pm I lost my consciousness and passed stool.It was for about 20sec..after a long invothing was found.
25 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Suchit Majumdar
Interventional Cardiologist 14 yrs exp Thiruvananthapuram
Have to undergo detailed evaluation for loss of conciousness. An EP study may help.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.